BeRMS source details

Tebble, Norman 1952. On three species of the genus Ophelia (Polychaeta) from British and adjacent waters. Annals and Magazine of Natural History, 5: 553-571.
51885
Tebble, N.
1952
On three species of the genus Ophelia (Polychaeta) from British and adjacent waters
Annals and Magazine of Natural History
5: 553-571
Publication
Kristian Fauchald's Polychaeta DB
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin

Checked: verified by a taxonomic editorOphelia limacina (Rathke, 1843) (source of synonymy)
Checked: verified by a taxonomic editorOphelia rathkei McIntosh, 1908 (additional source)